MathSciNet Relay Station
MathSciNet bibliographic data
MR865834 (88b:35218) 35R45 (26D20)
Jerison, David Carleman inequalities for the Dirac and Laplace operators and unique continuation. Adv. in Math. 62 (1986), no. 2, 118–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement